PAIN FREE-NP PLUS TABLET 10'S
TabletBox Nagercoil
Pain | AFFY PHARMA
0 likes





Short Description:
PAIN FREE-NP PLUS TABLET 10'S is used for Pain. This contains Paracetamol (500mg) ,Nimesulide (100mg)
Combination:
Paracetamol (500mg) ,Nimesulide (100mg)
₹57.2 ₹65 12% off
More than 10 Stock available
Delivery on Thu, 10 Apr | All over India
Add to cart